# SDR ABXA9800353

- Difficulty date: April 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47165
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 591141253
- Condition: Corroded
- Location: Bs 389
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND ANTENNA INTERNAL DOUBLER STATION 389 CORRODED BEYOND LIMITS.  REPLACED DOUBLER IAW DC9 SRM 51-30-2 AND 51-30-5.
